# SDR AALA20040213

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  RT EMERGENCY LIGHTS IMMEDIATELY AFT OF FLAPS INOPERATIVE.  REPLACED SOCKET REFLECTOR ASSEMBLY FOR RT EMERGENCY LIGHTS AFT OF FLAPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
